# SDR C2XA10TY044

- Difficulty date: March 29, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 16,640 hours, 12,737 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BAGGAGE FIRE TEST LIGHT WILL NOT ILLUMINATE.  PERFORMED ELECTRICAL RESET.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
